# SDR IPXA11567278

- Difficulty date: June 4, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 19,233 hours, 12,488 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Attach Bracket
- Condition: Worn
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT FAIRING STRUCTURE AFT UPPER DRAIN TUBE IS LOOSE, ATTACHING BRACKET WORN.   R & R BRACKET IAW SRM 51-40-02-0G; SRM 51-40-05-0G.
